MAUDE Adverse Event Report: 3M COMPANY 3M CAVILON; BANDAGE, LIQUID

3M COMPANY 3M CAVILON; BANDAGE, LIQUID
Model Number 3343K
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
No sting barrier film was dry.

Brand Name
3M CAVILON
Common Device Name
BANDAGE, LIQUID
Manufacturer (Section D)
3M COMPANY
3m center
2510 conway avenue bldg. 275-5
saint paul MN 55144
MDR Report Key19518781
Report Number19518781
Device Sequence Number18227129
Product Code KMF
UDI-Device Identifier00707387809584
UDI-Public(01)00707387809584(11)231024(17)261023(10)2310238
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/17/2024
Report Date (Section F) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3343K
Device Catalogue Number3343K
Device Lot Number2310238
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/12/2024
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/17/2024